# SDR USAA2012043000022

- Difficulty date: April 4, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RAIL SEAT BETWEEN FR61 TO FR62, -Y765.  REPAIRED SEAT RAIL BETWEEN FR61 TO FR62, -Y765 IAW A319 SRM 53-41-15, FIG 202 PG 215/216.
